# SDR CALA9601588

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING LEADING EDGE SKIN DENTED WITH A .25 INCH CRACK JUST OUTBOARD OF NR 5 SLAT INBOARD TRACK.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 57-30-4, FIGURE 1.
